MathSciNet Relay Station
MathSciNet bibliographic data
MR2519677 35K57 (35B44)
Biler, Piotr; Karch, Grzegorz; Laurençot, Philippe Blowup of solutions to a diffusive aggregation model. Nonlinearity 22 (2009), no. 7, 1559–1568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement